# SDR AALA201802269074

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 69,509 hours, 8,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN AT THE L3 DOOR WAS FOUND LOOSE.  MAINTENANCE REPLACED THE SIGN IAW AMM 33-51-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
